MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT
Model Number LXC-[13]
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883); Pain (1994); Vomiting (2144)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 12/11/2020.Event date: only event year known: 2020.The dhr for lot 6612 was reviewed.No defects, reworks, or ncs related to the product complaint were found.Additional information was requested, and the following was received: do you have the linx product code? lxc13.On what date was the device implanted? (b)(6) 2015.Was the dilation performed as planned on (b)(6) 2020? yes.Were there any intra-operative complications during implant? no.Was there any hiatal or crural repair done at the same time as the implant? no.Please specify the symptoms the patient was experiencing prior to implant (gerd reflux, dysphagia, pain during eating, at night, etc., )? heartburn, regurgitation, dysphagia dilation was performed by study pi.Did they have an autoimmune disease? has the patient been prescribed medication? if yes, no.Why was the medication prescribed? was the medication prescribed to treat the dysphagia, gerd, etc.Were they taking this medication prior to implant? n/a ¿ no medication was prescribed.Are they currently taking steroids / immunization drugs? no.Prior to linx placement, did the patient have an egd, ph, and manometry studies done? if yes, could you please share the results? the ph results are in the study database (baseline form attached); please confirm if egd/manometry tests were completed and if you are willing to share those ¿ they were not required per protocol.Yes, they were completed when using the linx sizing device what technique was used to determine the size? per the op note, ¿the sizer for the linx device was introduced into the abdomen and placed around the esophagus.The appropriately sized linx device was selected and the sizer removed from the abdomen.¿ how severe was the dysphagia/odynophagia before intervention? severe.Per the patient, she experienced episodes of dysphagia with severe pain and emesis, that were gradually increasing in frequency and intensity.After implant, was the device initially effective in controlling reflux? yes when did the recurrent reflux begin? there has been no documented recurrence of acid reflux (please confirm).This is correct.Reflux remains resolved.What is the current status of the patient? the subject is scheduled for a follow-up visit on (b)(6) 2020.Will the device remain implanted? the subject is scheduled for a follow-up visit on (b)(6) 2020.What is the management plan of the patient going to be? he subject is scheduled for a follow-up visit with on (b)(6) 2020.Dilation performed under fluoroscopic guidance which demonstrated separation of the linx magnets.
 
Event or Problem Description
It was reported that a patient experienced dysphagia.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 01/06/2021.Additional information: the beads separating when dilated was normal action of the device; it is not ¿discontinuous.¿ what is the current status of the patient? doing well, dysphagia improved will the device remain implanted? yes.What is the management plan of the patient going to be? repeat dilation as needed if symptoms recur.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/4/2021.Additional information received: subject complains of persistent dysphagia.Dysphagia had completely resolved after dilation in (b)(6) 2020, but has begun to return.Subject is also interested in replacing her current linx with one that is mri compatible.Subject seen for pre-operative appointment to have linx device removed and replaced with a new mri compliant linx device at the same surgery.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/14/2023 g3: for (b)(4) g3 input date was "date received by manufacturer, 10/27/2020" the correct date received by manufacture was 10/27/2021,.

Brand Name
LXC13
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
Manufacturer Contact
kara ditty-bovard
4188 lexington avenue north
shoreview, MN 55126
6107428552
MDR Report Key10994529
Report Number3008766073-2020-00194
Device Sequence Number3823580
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2018
Device Model NumberLXC-[13]
Device Catalogue NumberLXC13
Device Lot Number6612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer01/04/2021
10/27/2020
11/14/2023
Initial Report FDA Received Date12/12/2020
Supplement Report FDA Received Date01/06/2021
11/04/2021
11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight50 KG
Patient EthnicityNon Hispanic